# SDR ABXA20190108002

- Difficulty date: January 8, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 86,482 hours, 32,028 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Condition: Disconnected
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE “TE FLAP ASYM” EICAS MESSAGE ILLUMINATED. THE LEFT FLAP INDICATOR SHOWED APPROXIMATELY 4 DEGREES OF FLAPS, AND THE RIGHT FLAP INDICATOR SHOWED 5 DEGREES. MOVING THE FLAP LEVER HAD NO EFFECT ON THE FLAPS. THE CREW PERFORMED AN AIR TURN BACK AND LANDED WITH FLAPS IN FROZEN POSITION. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE FLAP DRIVE SHAFT WAS FOUND DISCONNECTED FROM THE RIGHT AILERON DROOP ANGLE GEARBOX ASSEMBLY AT RIGHT WING STATION 452. THE THREE DRIVE SHAFT TO GEARBOX CONNECT BOLTS WERE FOUND IN THE TRAILING EDGE WING WELL. THE CAUSE OF THE DRIVE SHAFT DISCONNECTION IS UNKNOWN.
